uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Tests for multivariate normality based on canonical correlations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
2014 (English)In: Statistical Methods & Applications, ISSN 1618-2510, Vol. 23, no 2, 189-208 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2014. Vol. 23, no 2, 189-208 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-226498DOI: 10.​1007/​s10260-013-0252-5OAI: oai:DiVA.org:uu-226498DiVA: diva2:725999
Available from: 2014-06-17 Created: 2014-06-17 Last updated: 2014-06-17

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://link.springer.com/article/10.1007/s10260-013-0252-5

Search in DiVA

By author/editor
Thulin, Måns
By organisation
Applied Mathematics and Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 409 hits
ReferencesLink to record
Permanent link

Direct link